# SDR AALA2019121879018

- Difficulty date: December 16, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N822NN
- Make and model: Boeing 737823
- Aircraft serial: 31085
- Aircraft time: 31,520 hours, 12,643 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Sensor
- Part number: 202000303
- Part serial: 6321
- Condition: Out Of Tolerance
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS SHORTLY AFTER TOP OF CLIMB, EXPERIENCED APPROX 800LBS FUEL IMBALANCE (RT WING HEAVY). AFTER BALANCING FUEL GAGES INDICATED 1-2000LBS LOW W/O A SIGNIFICANT IMBALANCE. MAINTENANCE ACCOMPLISHED DRY CAP OF LEFT FUEL TANK, FOUND NO.8, 9 &10 TANK UNITS OUT OF LIMITS. REPLACED NO.8, 9 &10 TANK UNIT IAW AMM 28-41-21 LEFT FQIS CHECKS NORMAL.
